# SDR EIAA2011077

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 95,144 hours, 17,523 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN AFT EDGE OF OPENING FOR NR 2 PYLON I/B AFT ACCESS PANEL 463AR.  REMOVED AND REPLACED ACCESS PANEL 463AR DOUBLER PER ECRA 488-54-031-2 REV A.
